# SDR DALA2018032201836

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 74,205 hours, 55,477 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Condition: Scratched
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WORKCARD 2740-01113-07 HORIZONTAL JACKSCREW MANY SCRATCHES FOUND ON THE THREADS. JACKSCREW REPLACED ON WORK CARD 2742-4540.
